Thread: Atenol
View Single Post
Old 10-28-2012, 05:57 PM   #17
Boy252 Boy252 is offline
Junior Member
(male)
 
Join Date: Oct 2012
Location: Nadi Fiji
Posts: 13
Boy252 HB User
Re: Atenol

Hi Jeffuk and everyone on this site. I have now been almost 3 weeks off Atenol and generally feeling good. BP and Heart rate is stable and i feel a hell of a lot better. I got some palpitations today and have had a strange mild electric shock like feeling around the chest over the heart area very briefly once or twice since yesterday which has got me a bit concerned. I know my lipid numbers are very good. If i had a few bad days food wise before now i eat very healthy exercise and generally try and eat very good and healthy all the time. I am wondering could the palpitations and the strange feeling i described be linked to the withdrawal of Atenol as the heart tries to find its normal rythem and speed etc or could be something more which i should investigate with a cardiologist. Appreciate your feedback when possible.

 
Reply With Quote